The Tohoku Mathematical Journal is published quarterly by the Mathematical Institute of Tohoku University. Founded by T. Hayashi, the journal was started in August 1911 as the first mathematical journal in Japan. From its inception, the journal was a truly international research publication, accepting qualified original articles on pure and applied mathematics.
Please read the new TMJ Access Notice.
Volume 30, Number 2
Publication Date: 1978
On Banach-Lie groups acting on finite dimensional manifolds
Hideki Omori; 223-250
On one-parameter groups of automorphisms, and extensions of symmetric operators associated with unbounded derivations in operator algebras
Palle E. T. Jørgensen; 277-305
$\Gamma $-foliations and semisimple flat homogeneous spaces
Seiki Nishikawa and Masaru Takeuchi; 307-335